MathSciNet Relay Station
MathSciNet bibliographic data
MR740172 35K55 (35B40 76S05)
Dahlberg, Björn E. J.; Fabes, Eugene B.; Kenig, Carlos E. A Fatou theorem for solutions of the porous medium equation. Proc. Amer. Math. Soc. 91 (1984), no. 2, 205–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement